# SDR AALA200800745

- Difficulty date: March 28, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 26,845 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 20D INOPERATIVE.  RESEATED CONNECTOR AT SIDEWALL FOR EMERGENCY LIGHT AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
